Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Meds with Force Factor
Jan 31, 2010

I am taking the following meds. Truvada, Norvir & Reyataz. I have very low energy and have had people tell me they take Force Factor. Force Factor is a strength enhancer, but I want to take it to get more energy. I just want to make sure I will not have any bad effect with my medication. Are do you know of anything that is safe to use, to give me more energy.

Response from Dr. Henry

The effectiveness of Force Factor has not been carefully evaluated in a well designed clinical trial and published in a peer reviewed journal so it is difficult to know how good it is based on the posted personal testimonials and company literature. I am skeptical about the claims based on a the lack of valid clinical trial data or biologic plausabilty. It likely is safe to take with your HIV regimen but has not been formally studied. Many conditions can contribute to low energy including low hormone levels (such as thyroid or testosterone), low vitamin levels (such s vitamin D), anemia, depression, sleep deprivation or poor sleeping habits and many others. Often increasing exercises can result in a decrease in fatigue over time. I would discuss with your HIV specialist and let him/her know if you go ahead and try Force Factor. KH



Previous
Long Term Side Effects...
Next
gynecomastia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement